# SDR AALA20141215007

- Difficulty date: December 15, 2014
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A332036
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN & STRINGER DAMAGE AT BS 328.  REPAIRED STRINGER IAW EA B737-53-038297. & INSTALLED DOUBLER TRIPLER.
